Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    tbrocato's Avatar
    tbrocato is offline Member
    Join Date
    Oct 2003
    Posts
    786

    Question Another Question :( help plz.

    My nipples or slightly puffy from the 4 weeks of d-bol I took. There is no lumps or anything underneath the nipple. I got sick on the fifth week and had a bad sinus infection so I stopped taking the d-bol. I am on amoxicillin for the sinus infection. I want to get on 20mg/day for 2 weeks of Nolvadex until the puffyness goes down. I am wondering if I can take Nolvadex with the amoxicillin. And do I really need to take anything for the puffyness to go down ?



    Thanks alot

  2. #2
    Join Date
    Aug 2003
    Location
    Chi-Town
    Posts
    1,708
    I am not exactly sure but I do not think that amoxicillin has negative results with any medicine bc it is rather mild. Try calling your doctor and asking if there are any medications he know of that do not work well with amoxicillin. You could also call a random doctor and ask the them if the nolvadex will interfere with the amoxicillin.

  3. #3
    CutieFace Guest
    I would advise you instead of using dbol to use anadrol , if your suseptable to gyno you're less likely w/ the anadrol then dbol....

    Cutie

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •